Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics, 308, 627–644. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, U., Kerber, M., Reininghaus, J., & Wagner, H. (2017). Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation, 78, 76–90. https://doi.org/10.1016/j.jsc.2016.03.008
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav, P., Edelsbrunner, H., Van De Weygaert, R., Vegter, G., Kerber, M., Jones, B., & Wintraecken, M. (2017). The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society, 465(4), 4281–4310. https://doi.org/10.1093/mnras/stw2862
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee, K., & Osang, G. F. (2017). Pushdown reachability with constant treewidth. Information Processing Letters, 122, 25–29. https://doi.org/10.1016/j.ipl.2017.02.003
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer, U., & Edelsbrunner, H. (2017). The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society, 369(5), 3741–3762.
View | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Display / Sort

Citation Style: APA

Export / Embed